# SDR SWI2025010700039

- Difficulty date: January 6, 2025
- Submitted: January 7, 2025
- Operation: Air carrier
- Aircraft: N613UX
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000814
- Aircraft time: 10,791 hours, 7,018 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Lever
- Condition: Stuck
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

D: LEAVING ORD THE LANDING GEAR LEVER WAS STUCK IN THE DOWN POSITION. COMPLIED WITH QRHC: MEL 32-33-1CAT"B" DUE 01/09/2025LEAVING ORD THE LANDING GEAR LEVER WAS STUCK IN THE DOWN POSITION. COMPLIED WITH QRH    (FLIGHT 5624 - FILED CLOSED)    JAN 06, 2025  STATION: ALB--DEFERRED PER MEL 32-33-1, NO MX ACTIONS REQUIRED. OKAY TO RTS.DEFERRED PER MEL 32-33-1LOCATION: REPEATNO MAINTENANCE ACTION REQUIRED
